# SDR COMA0160867

- Difficulty date: November 1, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 6,612 hours, 6,868 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73021
- Part serial: 375
- Condition: Leaking
- Location: Aft Equip
- Part time: 6,629 hours, 6,889 cycles
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT #5092.  HYDRAULIC SYSTEM #2 LOW PRESSURE CAUTION. QUANTITY INDICATED ZERO.REPLACED #2 HYDRAULIC RESERVOIR ASSY.
